Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could fatigue and drowsiness be due to stopping of antidepressant drugs?

Hi I m from africa I have been using antidepressant drugs for four years ( tridazol 25 mg + amitriptyline 25 mg ) once in a bed time . Now my doctor suggest me to stop taking the drugs so that i have stopped taking (tridazol 25 mg ) and i am taking amitriptyline every other day . What do u advice to me ? i have been experiancing fatigue and drowsiness since i stop taking the drugs occasionally
Tue, 24 Nov 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Fatigue and drowsiness are symptoms of depression especially masked depression where you may not feel low mood or sadness but depression presents as physical illness. You are on a small dose of antidepressants and there is no harm in continuing them in this time of stress and uncertainty.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Noble Zachariah, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Amitriptyline


Could fatigue and drowsiness be due to stopping of antidepressant drugs?

Hello, Fatigue and drowsiness are symptoms of depression especially masked depression where you may not feel low mood or sadness but depression presents as physical illness. You are on a small dose of antidepressants and there is no harm in continuing them in this time of stress and uncertainty. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Noble Zachariah, Internal Medicine Specialist